# SDR AALA202412306625

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 37,853 hours, 15,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Loose
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR FRAME LOOSE AND IMPEDING DOOR. MAINTENANCE SECURED LOOSE HARDWARE AT FLIGHT DECK DOOOR FRAME AS REQUIRED.
